# SDR FDEA201903280744

- Difficulty date: March 28, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 84,840 hours, 21,365 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: ST12S
- Part serial: 8135
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL RECEIVED "HYD 2 OFF" ALERT. QUANTITY  WAS LOW,AND QUANTITY WAS 2.8. RAN QRH. CONTINUED  APPROACH. AS WE EXTENDED FLAPS TO 35,RECEIVED "HYD  2 QTY LOW",RAN HYD 2 QTY LOW CHECKLIST. LANDED  UNEVENTFULLY.LOWEST QUANTITY IN FLIGHT WAS 1.2.   REF WRI 29-01/8568 ,  COMPLIED STEP #1  , #3 , #5, ITEM CLOSED,   R & R #2 HYD QTY XMITTER   PER AMM  29-32-02-5 , PERFORM HYDRAULIC SYSTEM RESERVOIR  QUANTITY INDICATING   TRANSMITTER OPERATIONAL TEST   PER AMM 29-32-02-5 , TEST OK .
